# SDR AWXA200600861

- Difficulty date: May 3, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 59,396 hours, 41,443 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 500794577
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED L1 DOOR FRAME CRACKED AT THE 5TH AFT STOP.  MAINTENANCE CUT OUT AND REMOVED DAMAGED SECTION OF FRAME ON THE L1 DOOR AT THE AFT 5TH STOP IAW BOEING 737-300 SRM 51-70-11-0G.  FABRICATED REPAIR ANGLE IAW BOEING 737-300 SRM 51-70-11-0G.  INSTALLED FABRICATED REPAIR PARTS AT THE L1 DOOR FRAME 5TH AFT STOP IAW BOEING 737-300 SRM 51-70-11-0G.
